Bundschuh, Peter and Väänänen, Keijo - Algebraic independence results on the generating Lambert series of the powers of a fixed integer

hrj:1358 - Hardy-Ramanujan Journal, January 1, 2015, Volume 38
Algebraic independence results on the generating Lambert series of the powers of a fixed integer

Authors: Bundschuh, Peter and Väänänen, Keijo

In this paper, the algebraic independence of values of the functionG d (z) := h≥0 z d h /(1 − z d h), d > 1 a fixed integer, at non-zero algebraic points in the unit disk is studied. Whereas the case of multiplicatively independent points has been resolved some time ago, a particularly interesting case of multiplicatively dependent points is considered here, and similar results are obtained for more general functions. The main tool is Mahler's method reducing the investigation of the algebraic independence of numbers (over Q) to the one of functions (over the rational function field) if these satisfy certain types of functional equations.


Source : oai:HAL:hal-01253655v1
Volume: Volume 38
Published on: January 1, 2015
Submitted on: January 14, 2016
Keywords: algebraic independence of functions ,Mahler's method,Algebraic independence of numbers,2010 Mathematics Subject Classification 11J91, 11J81, 39B32,[MATH] Mathematics [math]


Share

Browsing statistics

This page has been seen 191 times.
This article's PDF has been downloaded 129 times.